# SDR ABXA9600073

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Fitting
- Part number: 3923166501
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07; ASB 32-244, FOUND LEFT MAIN LANDING GEAR OUTBOARD DOOR ARTICULATING DOOR LINKAGE WORN.  REPLACED FITTING IAW DC-9 OVERHAUL MANUAL 32-10-6.
